# SDR ASOA2012082702113

- Difficulty date: August 2, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,282 hours, 14,065 cycles
- Engine: Ge CF348C1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CLIPS CORRODED ON PAX DOOR HINGE SIDE.   REMOVED CLIPS FROM PAX DOOR HINGE SIDE IAW SRM 51-42-06-001-001 AND 51-42-10-991-804.  DRILLED UP AND INSTALLED 4 EA NEW CLIPS ON HINGE SIDE OF PAX DOOR SRM 51-42-06-001-001.   SDR CLOSED.
